Welcome to HealingWell!
I'm sorry to read you're still suffering 2 years after diagnosis. You might consider switching up your meds. Zegerid for sure has been known to cause dizziness. Trouble breathing is actually listed under "serious allergic reaction." Have you spoken to your doc about
this? There are plenty of other PPIs out there your doctor could suggest instead. I would call your doc or pharmacist ASAP and see about
stopping it, see if they suggest maybe taking something OTC (like prilosec) in the meantime.
Same goes for Levbid, you could try another antispasmodic. Bentyl is a common one.
Also with Zoloft... an alternative would be Paxil, Prozac or Effexor.
Alternative to Reglan is Levsin.
There are so many options out there that your doc could be suggesting if your current meds aren't doing the trick.
Have you been tested for bacterial overgrowth? Seems like if you're sticking to a strict diet and your symptoms (acid) aren't improving, then it could be indicative of something going on (bacteria, ulcer, etc.).
Do you take probiotics?
Co-Moderator IBS Forum